Posted by: kv | 2008-11-06

Minesse - heavy periods

Hi, i started taking Minesse/Mirelle 2 months ago. Been having mild nausea as the only side effect during the active pill period, hoping this goes away after the 3rd month. BUT when i am on the inactive pills and have my period, it is VERY heavy, VERY painful and i feel horribly weak and sometimes very nauseous. I was under the impression that the pill is supposed to make your periods lighter and less painful? Does the fact that it is heavier mean that the pill is not effective/not working? Minesse is the lowest dose monophasic pill on the market. I am very concerned about how my periods have gotten worse. Any advice?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The heavier periods may be because it is such a low dose Pill. You may need to swop to a higher dose.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.